RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 5, Pages 673–678 (Mi mz1333)  

Hardy's inequalities in function spaces containing derivatives of noninteger order

R. V. Guseinov

Institute of Mathematics and Mechanics, Azerbaijan National Academy of Sciences

Abstract: A theorem on Hardy's inequality in function spaces containing derivatives of noninteger order is proved.

DOI: https://doi.org/10.4213/mzm1333

Full text: PDF file (164 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:5, 593–597

Bibliographic databases:

UDC: 517.51.828
Received: 04.07.1996

Citation: R. V. Guseinov, “Hardy's inequalities in function spaces containing derivatives of noninteger order”, Mat. Zametki, 63:5 (1998), 673–678; Math. Notes, 63:5 (1998), 593–597

Citation in format AMSBIB
\Bibitem{Gus98}
\by R.~V.~Guseinov
\paper Hardy's inequalities in function spaces containing derivatives of noninteger order
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 5
\pages 673--678
\mathnet{http://mi.mathnet.ru/mz1333}
\crossref{https://doi.org/10.4213/mzm1333}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1683640}
\zmath{https://zbmath.org/?q=an:0922.26010}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 5
\pages 593--597
\crossref{https://doi.org/10.1007/BF02312839}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000076726600005}


Linking options:
  • http://mi.mathnet.ru/eng/mz1333
  • https://doi.org/10.4213/mzm1333
  • http://mi.mathnet.ru/eng/mz/v63/i5/p673

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:225
    Full text:95
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020